zbMATH — the first resource for mathematics

Asymptotische Verteilung reeller Zahlen mod 1. (German) Zbl 0111.25301

number theory
Full Text: DOI EuDML
[1] Van der Corput: Diophantische Ungleichungen I. Acta math.56, 373-456 (1931). · Zbl 0001.20102 · doi:10.1007/BF02545780
[2] G. H. Hardy: Divergent Series, Oxford 1949.
[3] G. H. Hardy-E. M. Wright: An Introduction to the Theory of Numbers, 3. Aufl., Oxford 1956. · JFM 64.0093.03
[4] E. Hlawka: Folgen auf kompakten Räumen, Abh. math. Sem. Hamburg,20, 223-241 (1956). · Zbl 0072.05701
[5] J. F. Koksma: Diophantische Approximationen, Berlin, 1936.
[6] W. J. LeVeque: On uniform distribution modulo a subdivision, Pacific Journ. Math.3, 757-771 (1953). · Zbl 0051.28503
[7] Ch. N. Moore: Summable Series and Convergence Factors, New York 1938 (Amer. Math. Soc. Coll. Publ. XXII). · Zbl 0019.01801
[8] G. Pólya-G. Szegö: Aufgaben und Lehrsätze aus der Analysis I, Berlin 1925. · JFM 51.0173.01
[9] M. Tsuji: On the uniform distribution of numbers mod 1, Journ. Math. Soc. Jap.4, 313-322 (1952). · Zbl 0048.03302 · doi:10.2969/jmsj/00430313
[10] A. Wintner: On the cyclical distribution of the logarithms of the prime numbers, Quart. J. Math., Oxford Ser.6, 65-68 (1935). · Zbl 0011.14904 · doi:10.1093/qmath/os-6.1.65
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.